# SDR DL764081152

- Difficulty date: September 3, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 28,192 hours, 7,959 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 73259F
- Condition: Overheated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO FWD EQUIPT OVERHEAT MESSAGE.  REMOVED AND REPLACED FWD EQUIPT FAN AND MONITOR.
